# SDR SWAA2023092591645

- Difficulty date: August 19, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 59,279 hours, 35,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL WEB FLOOR STRUCTURE LOCATED BTW BS 344 TO BS 360 RBL 4 AT FWD GALLEY AREA 2023-530694<[01] REPLACED NEW WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 344 TO BS 360 RBL 4 AT FWD GALLEY AREA AND FASTENERS IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 32 REV -SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1 REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 344 TO BS 360 RBL 4 AT FWD GALLEY AREA AND FASTENERS IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 32 REV -SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 344 TO BS 360 RBL 4 AT FWD GALLEY AREA AND FASTENERS IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 32 REV -SEE INDIVIDUAL SIGN OFF BELOW COMPLETED RII
